# SDR REXA2024120301550

- Difficulty date: November 6, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 34,674 hours, 24,930 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Part number: CC67033562001SB
- Condition: Obstructed
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING SB 670BA-53-044 REVISION G, DATED JUL05/2022 FOUND RH FITTING PN CC670-33562-001SB CANNOT BE INSTALLED PER SERVICE BULLETIN INSTRUCTIONS DUE TO EXISTING RIVET PATTERN ON FS202.75 BULKHEAD. TRIMMED FITTING AND OMITTED FASTENER IAW MHIRJ REO 690-53-11-1884 REVISION - - DATED 2024-11-07.
